# SDR AALA202206161275

- Difficulty date: June 3, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737
- Aircraft serial: 30906
- Aircraft time: 35,014 hours, 14,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SHIELD PANEL HAS CORROSION LOCATED BETWEEN 495 AND 500A AND RIGHT BUTT LINE 24. REMOVED AND REPLACED SHIELD PANEL PER SRM 5-4-02.
